Toggle Main Menu Toggle Search

Open Access padlockePrints

Laminar natural convection of Bingham fluids in square cross-sectioned cylindrical annular cavity with differentially heated vertical walls subjected to constant heat fluxes

Lookup NU author(s): Sahin Yigit, Professor Nilanjan ChakrabortyORCiD



This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License (CC BY-NC-ND).

Publication metadata

Author(s): Yigit S, Chakraborty N

Publication type: Article

Publication status: Published

Journal: Heat Transfer Engineering

Year: 2016

Volume: 38

Issue: 13

Pages: 1171-1188

Online publication date: 26/09/2016

Acceptance date: 26/04/2016

Date deposited: 26/04/2016

ISSN (print): 0145-7632

ISSN (electronic): 1521-0537

Publisher: Taylor & Francis


DOI: 10.1080/01457632.2016.1239937


Altmetrics provided by Altmetric